# SDR DALA2022072205075

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737
- Aircraft serial: 31989
- Aircraft time: 15,994 hours, 5,797 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8687720) DURING INSPECTION FOUND WING PANELS 621EB AND 621FB ON RIGHT WING DAMAGED. LADDER UNDER WING AS A/C SETTLED. REPAIRED PER ER/A 600986-14.
